# SDR SWAA2022051194595

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN IS DELAMINATED. (MARKED) / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-60-70-0I-1 FIG 2 TABLE 2 ITEM 6. FOUND DAMAGE TO 3EA AREAS ON OUTER SURFACE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 4.A(6). DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-60-70-2R-1 TABLE 201. REMOVED 3EA AREAS OF DAMAGED SKIN AND CORE TO 1.0' DIA. AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-2 PARA 4A-C.;[06] FABRICATED REPAIR PLIES FROM BMS 8-79ST120 LOT#1488461-1 AND ADHESIVE BMS 5-129GR5 LOT#1482238-1; INSTALLED; VACUUM BAGGED; LEAK CHECK GOOD AND CURED WITH HOTBONDER ID:ATS883 CAL DUE 10/2022; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-2 PARA 4G-I;K.;[07] VERIFIED CORRECTIVE ACTION ITEMS 4 - 6.  UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2031 S/N: 170515011 DUE: 03/2023;[08] APPLIED AND CURED BMS 10-21 TY III LOT#S21G489 CONDUCTIVE COATING USING THERMOMETER ID:ATS2208 CALIBRATION DUE DATE:10/2022; CONDUCTIVITY TESTED GOOD USING MULTIMETER ID:ATS1658 CALIBRATION DUE DATE:03/2023 IAW AMM 51-21-71-370-801 PAR 3D(1-4;7A).  COMPLETED FINAL REFINISH OF PANEL IAW SRM 51-70-05-2R-2 PAR 4K AND AMM 51-21-99-300-802 PAR 3C(1).   COMPLETED SRM REPAIR 51-70-05-2R-2.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE
